# SDR SWAA2017012411424

- Difficulty date: January 6, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CHANNEL SUPPORT CORRODED BETWEEN BS 767 TO BS 794.5, STR 25R.  R&R SUPPORT IAW SRM AND DWG.
